# SDR DALA14001960990

- Difficulty date: January 9, 2014
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 58,579 hours, 42,619 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY LIGHTS IN ROWS 17-24 INOPERATIVE.  FOUND A CONNECTOR DAMAGED, REPLACED CONNECTOR, AND CHECKED GOOD.
